# SDR CALA0100349

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PAN AT STA 1016 TO AFT PRESSURE BULKHEAD CORRODED AT BL 0 TO LBL 48.  THE FLOOR PAN WAS REMOVED AND A NEW FLOOR PAN WAS INSTALLED IAW SRM 51-10-02, DRAWING 65-52878 AND DRAWING 65C32677.
